American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[2] Bálint Farkas, Viktor Harangi, Tamás Keleti and Szilárd György Révész. Invariant decomposition of functions with respect to commuting invertible transformations. Proc. Amer. Math. Soc. 136 (2008) 1325-1336. MR 2367106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Konotop and G. Perla Menzala. Localized solutions of a nonlinear diatomic lattice. Quart. Appl. Math. 63 (2005) 201-223. MR 2150770.
Abstract, references, and article information
View Article: PDF

[5] John A. Baker. A general functional equation and its stability. Proc. Amer. Math. Soc. 133 (2005) 1657-1664. MR 2120259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chun-Gil Park. Multi-quadratic mappings in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2501-2504. MR 1974648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Witold Jarczyk and Janusz Matkowski. On Mulholland's inequality. Proc. Amer. Math. Soc. 130 (2002) 3243-3247. MR 1913002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles. A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001) 989-998. MR 1814138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] János Aczél, Gyula Maksa and Zsolt Páles. Solution of a functional equation arising in an axiomatization of the utility of binary gambles. Proc. Amer. Math. Soc. 129 (2001) 483-493. MR 1707502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Soon-Mo Jung. Hyers-Ulam-Rassias stability of Jensen's equation and its application. Proc. Amer. Math. Soc. 126 (1998) 3137-3143. MR 1476142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. H. Hyers, G. Isac and Th. M. Rassias. On the asymptoticity aspect of Hyers-Ulam stability of mappings. Proc. Amer. Math. Soc. 126 (1998) 425-430. MR 1415589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roman Ger and Peter Semrl. The stability of the exponential equation. Proc. Amer. Math. Soc. 124 (1996) 779-787. MR 1291769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Athanassios G. Kartsatos. On the compactness of the evolution operator generated by certain nonlinear $\Omega$-accretive operators in general Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 2081-2091. MR 1307535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Janusz Matkowski and Tadeusz Świątkowski. On subadditive functions . Proc. Amer. Math. Soc. 119 (1993) 187-197. MR 1176072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz Matkowski. Subadditive functions and a relaxation of the homogeneity condition of seminorms . Proc. Amer. Math. Soc. 117 (1993) 991-1001. MR 1113646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1